Research ArticleOpen accessA MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONSKanittha ChompuvisedJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,770 accessesView PDFCite
Author
1 article in our journalsKanittha Chompuvised
Nakhon Ratchasima Rajabhat University, ThailandArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.